# SDR USAA2009042891017

- Difficulty date: April 19, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 82
- Aircraft time: 62,916 hours, 28,121 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472094000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q7 - MAJOR REPAIR - CORROSION ON FLOORBEAM ASSEMBLY BETWEEN FR64 TO FR70, Y512.  REPLACED FLOORBEAM ASSEMBLY BETWEEN FR64 TO FR70, Y512 IAW A320 SRM 51-72-11.
